Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just started on the nuva ring....

I recently had my third child Dec. 30th. I decided to try the Nuva ring for birth control 2 weeks ago. I am moody and feeling down-even nautious! This is not like me, I am normally pretty happy, is it because my body needs to get use to the hormones? Will I balance out emotionally soon? It isn't really bad-not post partum depression or anything-just emotional. Maybe it is my hormones coming down from the pregnancy too.I was feeling great before the birth control.

Answer Question
 
flowermom76

Asked by flowermom76 at 1:41 AM on Mar. 9, 2010 in Health

Level 4 (28 Credits)
Answers (2)
  • i have used the nuva ring and liked it, At first i was moody and but after a while it should wear off, but i am on a new birth control the UDI and at first i was really moody and depressed and didnt feel like doing anything. MY doctor said it was from post partum but i relaxed in a bubble bath and took some depression meds for 2 weeks and that actually made me feel worse. But it shouldnt last for just a couple of weeks or at least for me it only did.
    MorgsNangel

    Answer by MorgsNangel at 1:45 AM on Mar. 9, 2010

  • when i first started the nuva ring many years ago (not on it now) it actually made me throw up.
    but after a week i was fine and i ended up loving the nuva ring more then the pills. the pills were all too strong for me and made me a raging crazy homeopathic.
    Sorry. it sounds like it might not be working for you. ...but i really wouldn't know because i've never given birth either.
    outstandingLove

    Answer by outstandingLove at 1:46 AM on Mar. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.